# SDR UIEA2018061301147

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,961 hours, 16,099 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Part number: 2235849029
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER 30 MINS APU AUTO SHUTDOWN ON RAMP. REMOVED AIR FROM IGV ACTUATOR (LOCKED) AND REINSTALLED ALSO REPLACED APU FUEL FILTER OK PERFORMED APU OPS CHECK OK
